Optimal control for a BMAP-G-1 queue with two service modesReport as inadecuate

Optimal control for a BMAP-G-1 queue with two service modes - Download this document for free, or read online. Document in PDF available to download.

Mathematical Problems in Engineering - Volume 5 1999, Issue 3, Pages 255-273

Department of Applied Mathematics and Informatics, Belarus State University, 4, F. Skorina Ave., Minsk 50, Belarus

Department of Applied Mathematics, Science University of Tokyo, 1-3, Kagurazaka, Shinjuku-Ku, Tokyo 162, Japan

Received 23 September 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Queueing models with controllable service rate play an important role in telecommunication systems. This paper deals with a single-server model with a batch Markovian arrival process BMAP and two service modes, where switch-over times are involved when changing the service mode. The embedded stationary queue length distribution and the explicit dependence of operation criteria on switch-over levels and derived.

Author: Alexander N. Dudin and Shoichi Nishimura

Source: https://www.hindawi.com/


Related documents